# SDR SWAA2025011576333

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-759507<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 146A7901 SHEET 28 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG# 146A7901 SHEET 28 REV A. SEE INDIVIDUAL SIGNS OFF BELOW.
